Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6122 Publications


2017 | Journal Article | IST-REx-ID: 572 | OA
Olatunji D, Geelen D, Verstraeten I. Control of endogenous auxin levels in plant root development. International Journal of Molecular Sciences. 2017;18(12). doi:10.3390/ijms18122587
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös L, Yau H. A Dynamical Approach to Random Matrix Theory. Vol 28. American Mathematical Society; 2017.
View
 

2017 | Journal Article | IST-REx-ID: 568 | OA
Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 5799
Biswas R, Bhowmick P, Brimkov VE. On the polyhedra of graceful spheres and circular geodesics. Discrete Applied Mathematics. 2017;216:362-375. doi:10.1016/j.dam.2015.11.017
View | DOI
 

2017 | Journal Article | IST-REx-ID: 5800
Biswas R, Bhowmick P. On the functionality and usefulness of Quadraginta octants of naive sphere. Journal of Mathematical Imaging and Vision. 2017;59(1):69-83. doi:10.1007/s10851-017-0718-4
View | DOI
 

Search

Filter Publications